# SDR DHLA2008745565

- Difficulty date: September 7, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1-322 LOWER FUSELAGE AFT CARGO COMPARTMENT FROM BS 1050 TO BS 1130 S-29R WITH CORROSION.  REPAIRED FUSELAGE STRINGER 29 RIGHT FROM BS 1010 TO BS 1128 IAW B727SRM 53-10-3 FIG 1 DETAIL 1.
